# SDR UPS01435438

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 FWD CARGO COMPT BILGE AREA SKIN FOUND CORRODED AT FS 976-980  S45R- 46R AREA.   FX SKIN REPAIRED AS PER SRM 53-30-03 FIG 1.
